RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chetverikov, Yu O

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:44
Abstract pages:207
Full texts:45
References:33
E-mail:

http://www.mathnet.ru/eng/person61808
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. A. Bykov, Yu. O. Chetverikov, A. N. Pirogov, S. V. Grigor'ev, “Quasi-two-dimensional character of the magnetic order-disorder transition in YMn$_6$Sn$_6$”, Pis'ma v Zh. Èksper. Teoret. Fiz., 101:10 (2015),  777–780  mathnet  elib; JETP Letters, 101:10 (2015), 699–702  isi  elib  scopus
2006
2. S. V. Grigor'ev, A. I. Okorokov, Yu. O. Chetverikov, D. Yu. Chernyshev, H. Eckerlebe, K. Pranzas, A. Schreyer, “Investigation of the chiral structure of the Y/Dy multilayer system by the method of the small-angle scattering of polarized neutrons”, Pis'ma v Zh. Èksper. Teoret. Fiz., 83:11 (2006),  568–572  mathnet; JETP Letters, 83:11 (2006), 478–482  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019